Alert archive / North Carolina / Special Weather Statements in 2013

Special Weather Statement, NWS Wilmington, NC

August 11, 2013Brunswick County, North Carolina

NWS Wilmington, NC issued this special weather statement at Aug 11, 2013, 2:21 PM EDT for Brunswick County, North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2013, 2:21 PM EDT (18:21 UTC)
Expired
Aug 11, 2013, 3:00 PM EDT
In force
39 min
Issued by
NWS Wilmington, NC

County Brunswick County, NC

The radar

The Wilmington radar (KLTX), 36 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 6.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2013-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1777 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2013-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1777 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

358 
WWUS82 KILM 111821
SPSILM

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
221 PM EDT SUN AUG 11 2013

NCZ099-109-111900-
COLUMBUS-INLAND BRUNSWICK-
221 PM EDT SUN AUG 11 2013

...A STRONG THUNDERSTORM WILL MOVE ACROSS EASTERN COLUMBUS AND 
NORTHERN BRUNSWICK COUNTIES THROUGH 300 PM EDT...

AT 221 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BOLTON...OR ABOUT 18 MILES EAST OF WHITEVILLE...MOVING EAST AT 15
MPH.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
BRIEFLY HEAVY RAINFALL.

SOME LOCATIONS IMPACTED INCLUDE BATARORA...DELCO...FREEMAN...
RIEGELWOOD...BOLTON AND SANDY CREEK.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3433 7806 3411 7819 3426 7847 3435 7843
TIME...MOT...LOC 1821Z 285DEG 14KT 3427 7837

$$

TRA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Aug 11, 1:27 PM EDT, 54 minutes earlier.

Area forecast discussion, Aug 11, 1:27 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
127 PM EDT SUN AUG 11 2013

.SYNOPSIS...
WEST WINDS AND HOT HIGH PRESSURE WILL IMPACT THE REGION TODAY WITH
ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. A FRONTAL
BOUNDARY DROPPING SOUTH OVER THE AREA WILL BRING A GOOD CHANCE OF
SIGNIFICANT RAINFALL TUESDAY THROUGH THURSDAY...WITH A SLIGHT DRYING
TREND LATE IN THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 127 PM SUNDAY...DOWNSLOPE WIND FLOW IN THE LOWER PORTIONS OF
THE TROPOSPHERE WILL BRING HOT CONDITIONS TODAY...AND COUPLED WITH
DEWPOINTS IN THE LOW TO MIDDLE 70S SHOULD BRING HEAT INDICES OR
APPARENT TEMPS BETWEEN 100-104 DEGREES THIS AFTERNOON. DESPITE THIS
INTENSE SURFACE HEATING...SEVERAL FACTORS WILL REMAIN UNFAVORABLE
FOR WIDESPREAD TSTMS. 500 MB TEMPS REMAIN MILD AT AROUND -6 DEGREES
C WITH DEEP DOWNSLOPE COLUMN FLOW. CONTINUED HEATING HOWEVER SHOULD
BRING ISOLATED TO SCATTERED CONVECTION THIS AFTERNOON. A WEAK
SURFACE TROUGH INLAND ORIENTED FROM FROM SE VA TO ERN NC TO CENTRAL
SC WILL PROVIDE A FOCUS FOR CONVECTION AS STRONG SURFACE BASED CAPES
PREVAIL. STEERING FLOW COULD DIRECT STORMS ALL THE WAY TO THE COAST.

MAXIMUM TEMPS MAY NEED TO BE RAISED INTO THE MIDDLE AND UPPER 90S IF
THE COPIOUS SUNSHINE AND MODERATE W FLOW CONTINUES AS IT HAS THUS
FAR THIS MORNING. HAVE DELAYED TSTSM DEVELOPMENT GIVEN COMPLETE LACK
OF CUMULUS THUS FAR.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 300 AM SUNDAY...AN ALMOST DUE WEST TO EAST MID LEVEL FLOW
WILL PREVAIL THROUGH THE PERIOD WITH A VERY BENIGN SURFACE
PRESSURE PATTERN. MOISTURE TRANSPORTED FROM THE MONSOONAL FLOW OUT
WEST WILL CONTINUE TO INCREASE PRECIPITABLE WATER VALUES TO THAT
EVENTUALLY ECLIPSE TWO INCHES. FORECAST INCREASES POPS FROM LOW
CHANCE EARLY IN THE PERIOD MONDAY TO LIKELY VALUES TUESDAY
AFTERNOON/EVENING. WPC QPF VALUES ARE BETWEEN ONE AND TWO INCHES
THROUGH THE PERIOD. THIS SHOULD KEEP A FLOOD WATCH AT BAY BUT IT
APPEARS A WATCH WILL EVENTUALLY BE NEEDED LATER IN THE WEEK. ONLY
COSMETIC CHANGES TO TEMPERATURE FORECAST.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 300 AM SUNDAY...MEDIUM RANGE GUIDANCE CONTINUES TO SHOW EAST
COAST TROUGHING WITH RIDGING OUT WEST. WITH THE CONSISTENCY IN
THE MODELS...LITTLE CHANGE WAS WARRANTED WITH THE MORNING UPDATE.
TUESDAY THROUGH THURSDAY APPEAR TO BE THE BEST DAYS WHEN MOISTURE
PROFILES...PRECIPITABLE WATERS ABOVE TWO INCHES...LOW AND MID
LEVEL FORCING ARE COUPLED. WPC HAS SEVEN DAY TOTALS OF QPF OVER
SIX INCHES ACROSS THE AREA. WILL MOST LIKELY SEE A FLOOD WATCH
HOISTED AT LEAST ONE OF THESE DAYS WHEN TIMING AND ANTECEDENT
CONDITIONS CAN BE FINE TUNED AND ASSESSED. AS WITH THE PREVIOUS
FORECAST FRIDAY LOOKS TO DRY OUT A BIT ESPECIALLY ACROSS NORTH
CAROLINA BUT FINAL POSITION OF THE FRONT THIS FAR OUT IS VERY
UNCERTAIN. NO CHANGES TO TEMPERATURE FORECAST.

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
AS OF 18Z...LFC'S STILL QUITE HIGH...ALONG WITH FAIRLY WARM 500 MB
TEMPS. SHOULD SEE ISOLATED TO SCATTERED CONVECTION FIRING THIS
AFTERNOON. CONVECTION MAY LINGER INTO THE EVENING AS THE FRONT
STALLS JUST TO OUR NORTHWEST. WINDS AT THE BOUNDARY LAYER AND AT THE
SURFACE WILL BE TOO STRONG TO SUPPORT ANYTHING OTHER THAN LIGHT FOG
OVERNIGHT. MONDAY...CONTINUED WEST SOUTHWEST FLOW WITH POSSIBLE
CONVECTION AT THE END OF THE FORECAST PERIOD.

EXTENDED OUTLOOK...SCATTERED SHOWERS/T-STORMS MONDAY AND TUESDAY...
BECOMING MORE WIDESPREAD ON WEDNESDAY AND THURSDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1045 AM SUNDAY...THE ELONGATED CENTER OF THE SFC HIGH LIES
ACROSS THE ADJACENT COASTAL AND OFFSHORE WATERS OFF THE GA AND FL
COASTS. THE SFC TROF MERGING WITH AN OLD COLD FRONT LATER
TODAY...WILL BE ORIENTED NE-SW ACROSS THE COASTAL CAROLINAS...IE.
ROUGHLY FROM DUCK NC TO COLUMBIA SC. THIS PRESSURE PATTERN AND
GRADIENT ACROSS THE ILM COASTAL WATERS...WILL FLUCTUATE BETWEEN A
WSW-W WIND DIRECTION ROUGHLY DURING THE AM HOURS OF THE DAY...TO A
SSW-SW DIRECTION DURING THE PM HOURS OF THE DAY. WIND SPEEDS OF
10-15 KT CAN BE EXPECTED THRU OUT...EXCEPT AROUND 15 KT WITH FEW
GUSTS UP TO 20 KT ACROSS THE NEAR SHORE WATERS DURING THE HEIGHT
OF THE SEA BREEZE CIRCULATION. SIGNIFICANT SEAS WILL RANGE BETWEEN
2 AND 4 FT...WITH THE 4 FOOTERS RESERVED ACROSS THE EASTERN
PORTIONS OF AMZ252...AND INCLUDING THE WATERS OFF CAPE FEAR NC.
THE WAVE ENERGY PLOT INDICATES THE LOCALLY PRODUCED WIND DRIVEN
WAVES AT 4 TO 5 SECOND PERIODS...WILL DOMINATE OVER THE 1 TO 1.5
FOOT EASTERLY GROUND SWELL EXHIBITING 9 TO 10 SECOND PERIODS.

SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 300 AM
SUNDAY...A SOUTHWEST FLOW WILL PREVAIL THROUGH THE PERIOD. WIND
SPEEDS WILL VARY BETWEEN 10-15 KNOTS. IT APPEARS THE STRONGEST
WINDS WILL OCCUR TUESDAY AFTERNOON WHEN THE HIGHER END OF THE
RANGE SEEMS LIKELY. WAVEWATCH SEAS REMAIN CONFINED IN A NARROW
RANGE OF 2-3 FEET.

LONG TERM /WEDNESDAY THROUGH THURSDAY/...
AS OF 300 AM SUNDAY...WITH A LOT OF ACTIVITY IN THE PUBLIC
FORECAST...THE COASTAL WATERS WILL BE COMPARATIVELY QUIET. A MODEST
SOUTHWEST FLOW OF 10-15 KNOTS WILL SLOWLY CHANGE DIRECTIONS THURSDAY
AS A FRONT SAGS SOUTH. WIND SHIFT WILL BE VERY GRADUAL AND SPEEDS
THURSDAY WILL REMAIN WELL BELOW TEN KNOTS. HOWEVER DURING THE PERIOD
TEMPORARY SURGES OF WINDS AND SEAS ARE FAIR GAME WITH ANY CLUSTERS
OF THUNDERSTORMS THAT TRAVERSE THE WATERS...THIS IS PROBABLY THE
BIGGER CONCERN.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...DCH/MJC
SHORT TERM...SHK
LONG TERM...SHK
AVIATION...43/MJC
Hazardous weather outlook, Aug 11, 3:36 AM EDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
336 AM EDT SUN AUG 11 2013

NCZ087-096-099-105-107-109-120745-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-
336 AM EDT SUN AUG 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES COULD REACH BETWEEN 100 AND 102 DEGREES FOR SEVERAL
HOURS BETWEEN THE MIDDAY AND EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FOR MONDAY...
HEAT INDICES COULD REACH UP TO 102 DEGREES DURING THE AFTERNOON
AND EARLY EVENING.

FOR TUESDAY THROUGH THURSDAY...
A BOUNDARY STALLED ACROSS THE FORECAST AREA WILL BECOME THE FOCUS
FOR HEAVY RAIN PRODUCTION THAT COULD LEAD TO FLOODING ISSUES AND
PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-110-120745-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-
336 AM EDT SUN AUG 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES COULD REACH BETWEEN 100 AND 102 DEGREES FOR SEVERAL
HOURS BETWEEN THE MIDDAY AND EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FOR MONDAY...
HEAT INDICES COULD REACH UP TO 102 DEGREES DURING THE AFTERNOON
AND EARLY EVENING.

FOR TUESDAY THROUGH THURSDAY...
A BOUNDARY STALLED ACROSS THE FORECAST AREA WILL BECOME THE FOCUS
FOR HEAVY RAIN PRODUCTION THAT COULD LEAD TO FLOODING ISSUES AND
PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ054-056-120745-
COASTAL HORRY-COASTAL GEORGETOWN-
336 AM EDT SUN AUG 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES COULD REACH BETWEEN 101 AND 103 DEGREES FOR SEVERAL
HOURS BETWEEN THE MIDDAY AND EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FOR MONDAY...
HEAT INDICES COULD REACH UP TO 102 DEGREES DURING THE AFTERNOON
AND EARLY EVENING.

FOR TUESDAY THROUGH THURSDAY...
A BOUNDARY STALLED ACROSS THE FORECAST AREA WILL BECOME THE FOCUS
FOR HEAVY RAIN PRODUCTION THAT COULD LEAD TO FLOODING ISSUES AND
PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ017-023-024-032-033-039-053-055-120745-
MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-
INLAND GEORGETOWN-
336 AM EDT SUN AUG 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES COULD REACH BETWEEN 100 AND 102 DEGREES FOR SEVERAL
HOURS BETWEEN THE MIDDAY AND EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FOR MONDAY...
HEAT INDICES COULD REACH UP TO 102 DEGREES DURING THE AFTERNOON
AND EARLY EVENING.

FOR TUESDAY THROUGH THURSDAY...
A BOUNDARY STALLED ACROSS THE FORECAST AREA WILL BECOME THE FOCUS
FOR HEAVY RAIN PRODUCTION THAT COULD LEAD TO FLOODING ISSUES AND
PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-120745-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
336 AM EDT SUN AUG 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FOR TUESDAY...
SMALL CRAFT EXERCISE CAUTION CONDITIONS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DOUGH

In the hours before

Special weather statement, Aug 11, 11:55 AM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1155 AM EDT SUN AUG 11 2013

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-112100-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON...
CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA...
SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND...
SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH...
GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET
1155 AM EDT SUN AUG 11 2013

...WIDESPREAD HEAT INDICES ABOVE 100 DEGREES THIS AFTERNOON...

THE COMBINATION OF INTENSE HEAT AND HIGH HUMIDITY WILL LEAD TO
HEAT INDEX VALUES OF 100 TO 104 DEGREES THIS AFTERNOON ACROSS THE
AREA. THIS CAN PRODUCE POTENTIALLY DANGEROUS CONDITIONS FOR THOSE
EXPOSED TO PROLONGED AND DIRECT SUNSHINE...OR THOSE PERFORMING
STRENUOUS OUTDOOR ACTIVITIES.

HERE ARE A FEW TIPS TO HELP OFFSET THESE OPPRESSIVE CONDITIONS.
IF OUTSIDE SEEK SHADE AND DRINK WATER. LIGHT-COLORED CLOTHING
REFLECTS HEAT AND SUNLIGHT TO HELP YOUR BODY MAINTAIN NORMAL
TEMPERATURES. TRY TO REDUCE OR ELIMINATE STRENUOUS ACTIVITIES
DURING THE PEAK HEATING OF THE AFTERNOON.

ELDERLY PERSONS...SMALL CHILDREN...THOSE ON MEDICATIONS OR DRUGS
AND THOSE WITH WEIGHT OR ALCOHOL PROBLEMS...ARE PARTICULARLY
SUSCEPTIBLE TO HEAT REACTIONS. HEAT STROKE IS A SEVERE MEDICAL
EMERGENCY. SUMMON EMERGENCY MEDICAL ASSISTANCE OR GET THE VICTIM
OF HEAT STROKE TO THE HOSPITAL IMMEDIATELY. DELAY CAN BE FATAL.

8
Special weather statement, Aug 11, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
221 PM EDT SUN AUG 11 2013

NCZ099-109-111900-
COLUMBUS-INLAND BRUNSWICK-
221 PM EDT SUN AUG 11 2013

...A STRONG THUNDERSTORM WILL MOVE ACROSS EASTERN COLUMBUS AND
NORTHERN BRUNSWICK COUNTIES THROUGH 300 PM EDT...

AT 221 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BOLTON...OR ABOUT 18 MILES EAST OF WHITEVILLE...MOVING EAST AT 15
MPH.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
BRIEFLY HEAVY RAINFALL.

SOME LOCATIONS IMPACTED INCLUDE BATARORA...DELCO...FREEMAN...
RIEGELWOOD...BOLTON AND SANDY CREEK.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3433 7806 3411 7819 3426 7847 3435 7843
TIME...MOT...LOC 1821Z 285DEG 14KT 3427 7837

TRA

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:10 PM EDTSpecial Weather StatementILMMarlboro65 min
Aug 11, 3:22 PM EDTSpecial Marine WarningILM38 min
Aug 11, 3:24 PM EDTSpecial Weather StatementILMNew Hanover36 min
Aug 11, 3:51 PM EDTSpecial Weather StatementILMNew Hanover24 min
Aug 11, 7:45 PM EDTSpecial Weather StatementILMPender60 min

Nearby

Special Weather Statements in North Carolina, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.